Year 2015, Volume , Issue 4, Pages 60 - 73 2015-05-01

r-τ12-θ-GENERALIZED FUZZY CLOSED SETS IN SMOOTH BITOPOLOGICAL SPACES

Osama A. E. Tantawy [1] , Rasha N. Majeed [2] , Sobhy A. El-Sheikh [3]


− In [34] we introduced the notion of r-(τi, τj)-θ-generalized fuzzy closed sets in smoothbitopological spaces by using (τiθ-fuzzy closure, denoted Cθon smooth bitopological spaces by using smooth supra topological space(X, τ12) which is generated from smooth bitopological space (X, τ1, τ) [1], such that Cθ≤ Tτi. Inthis paper, we introduce a new class of r-θ-generalized fuzzy closed sets, namely, r-τ12-θ-gfc in smoothbitopological spaces via Cθ-fuzzy closure operator. The basic properties of these sets are studied.Furthermore, the relationship with other notions of r-generalized fuzzy closed sets in [31, 32, 33, 34]are investigated and we give many examples for reverse. In addition, by using r-τ12-θ-gfc sets, wedefine a new fuzzy closure operator which generates a new smooth topology. Finally, generalized fuzzyθ-continuous (resp. irresolute) and fuzzy strongly θ-continuous mappings are introduced and some oftheir properties are studied
− Smooth topology, θ-generalized fuzzy closed, generalized fuzzy closure operator, generalized fuzzy θ-continuous mapping, generalized fuzzy θ-irresolute mapping, fuzzy strongly θ- continuousmapping
Other ID JA75TJ42EZ
Journal Section Collection
Authors

Author: Osama A. E. Tantawy

Author: Rasha N. Majeed

Author: Sobhy A. El-Sheikh

Dates

Publication Date : May 1, 2015

Bibtex @ { jnt381115, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2015}, volume = {}, pages = {60 - 73}, doi = {}, title = {r-τ12-θ-GENERALIZED FUZZY CLOSED SETS IN SMOOTH BITOPOLOGICAL SPACES}, key = {cite}, author = {Tantawy, Osama A. E. and Majeed, Rasha N. and El-Sheikh, Sobhy A.} }
APA Tantawy, O , Majeed, R , El-Sheikh, S . (2015). r-τ12-θ-GENERALIZED FUZZY CLOSED SETS IN SMOOTH BITOPOLOGICAL SPACES. Journal of New Theory , (4) , 60-73 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34490/381115
MLA Tantawy, O , Majeed, R , El-Sheikh, S . "r-τ12-θ-GENERALIZED FUZZY CLOSED SETS IN SMOOTH BITOPOLOGICAL SPACES". Journal of New Theory (2015 ): 60-73 <https://dergipark.org.tr/en/pub/jnt/issue/34490/381115>
Chicago Tantawy, O , Majeed, R , El-Sheikh, S . "r-τ12-θ-GENERALIZED FUZZY CLOSED SETS IN SMOOTH BITOPOLOGICAL SPACES". Journal of New Theory (2015 ): 60-73
RIS TY - JOUR T1 - r-τ12-θ-GENERALIZED FUZZY CLOSED SETS IN SMOOTH BITOPOLOGICAL SPACES AU - Osama A. E. Tantawy , Rasha N. Majeed , Sobhy A. El-Sheikh Y1 - 2015 PY - 2015 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 60 EP - 73 VL - IS - 4 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory r-τ12-θ-GENERALIZED FUZZY CLOSED SETS IN SMOOTH BITOPOLOGICAL SPACES %A Osama A. E. Tantawy , Rasha N. Majeed , Sobhy A. El-Sheikh %T r-τ12-θ-GENERALIZED FUZZY CLOSED SETS IN SMOOTH BITOPOLOGICAL SPACES %D 2015 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 4 %R %U
ISNAD Tantawy, Osama A. E. , Majeed, Rasha N. , El-Sheikh, Sobhy A. . "r-τ12-θ-GENERALIZED FUZZY CLOSED SETS IN SMOOTH BITOPOLOGICAL SPACES". Journal of New Theory / 4 (May 2015): 60-73 .
AMA Tantawy O , Majeed R , El-Sheikh S . r-τ12-θ-GENERALIZED FUZZY CLOSED SETS IN SMOOTH BITOPOLOGICAL SPACES. JNT. 2015; (4): 60-73.
Vancouver Tantawy O , Majeed R , El-Sheikh S . r-τ12-θ-GENERALIZED FUZZY CLOSED SETS IN SMOOTH BITOPOLOGICAL SPACES. Journal of New Theory. 2015; (4): 73-60.

Authors of the Article
Osama A. E. Tantawy [1]
Rasha N. Majeed [2]
Sobhy A. El-Sheikh [3]